# SDR CALA2023070302144

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737-900ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5810455
- Condition: Damaged
- Location: Panel 241gf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOOR PANEL 241GF HAS SURFACE DAMAGE. TRANSCRIBED FROM HAECO GSO NRC# 9288660 EVALUATED PANEL 241GF P/N 146A5810-455 AND FOUND MULTIPLE AREAS OF SURFACE DAMAGE ON UPPER SURFACE IAW B737-900ER SRM 53-00-50-1 A-1. REPAIRED DAMAGED AREAS IAW B737-900ER SRM 53-00-50-2R-0.  H AECO GSO MECH V936283 INSP QC357
